MathSciNet Relay Station
MathSciNet bibliographic data
MR224871 (37 #470) 32.80 (16.00)
Güntzer, Ulrich Modellringe in der nichtarchimedischen Funktionentheorie. (German) Nederl. Akad. Wetensch. Proc. Ser. A 70 = Indag. Math. 29 1967 334–342.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement